# SDR UIEA2023010800005

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,183 hours, 20,544 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bolt
- Condition: Mechanic Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

#1 ENG  IDG  QUAD  RING  BOLT  IS  SAFETY WIRED BACKWARDS.  REMOVED & REPLACED #1 ENG IDG QUAD RING BOLT SAFETY WIRED IAW BOEING 767-300 REF AMM 24-11-01.
